Facebook Group Tracks Psychiatric Drug Stories

1
49

The Psychiatric Drug Story Database seeks to offer a place for those who “desire to submit their Psychiatric Drug stories to document the dangers of psych drugs to our lives and ultimately to spread awareness.”

Facebook → 

Previous articleMom on the Run with Autistic Son, Calls Psychiatry “Negligent”
Next articleThe Putative Neurobiology of SSRIs and Aggression
Kermit Cole
Kermit Cole, MFT, founding editor of Mad in America, works in Santa Fe, New Mexico as a couples and family therapist. Inspired by Open Dialogue, he works as part of a team and consults with couples and families that have members identified as patients. His work in residential treatment — largely with severely traumatized and/or "psychotic" clients — led to an appreciation of the power and beauty of systemic philosophy and practice, as the alternative to the prevailing focus on individual pathology. A former film-maker, he has undergraduate and master's degrees in psychology from Harvard University, as well as an MFT degree from the Council for Relationships in Philadelphia. He is a doctoral candidate with the Taos Institute and the Free University of Brussels. You can reach him at [email protected]

1 COMMENT

  1. Zyprexa was the worst part of my story, I did withdrawal “hell”.

    I also got panceatitus like this website points out http://www.zyprexa-victims.com/

    I started a thread Zyprexa withdrawal Horror stories : Anti-Psych Forum – Psych forums

    http://www.psychforums.com/anti-psych/topic85874.html

    I was not told that the drug is likely to provoke various unpleasant effects when I stop taking it, especially if I stop too suddenly. I was not told that although withdrawal reactions are systematically ignored in psychiatric drug treatment or research, they might represent the worst part of my whole drug-taking episode. I further understand that these reactions will often closely resemble the original symptoms for which the drug was prescribed to me, and are likely to be taken for a return of these symptoms (a “relapse”), rather than for withdrawal effects. I was not told that the doctors in the E.R will interpret these reactions as a sign that my “illness” is chronic and that my drug is “effective.”

    I tryed to tell them I didnt have these symptoms before taking this stuff !!!